|How long after dropping Crixivan...
Oct 30, 2003
Can I expect the belly to start fading, if ever. What can I do to help it?
| Response from Mr. Vergel
It is very difficult to say. Crixivan really increases insulin resistance a lot. But studies with Reyataz have also shown increases in visceral fat. I would work out with cardio at least 4 times a week for 30 min (you need to break a sweat) and 3 times a week for an hour with weights. Keep your sweets/white flour to a minimum. Take 2000 mg a day of Carnitine also. Of course, talk to your doctor about all this!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Risk Of Getting HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Penis After Condom Broke Worried I Have HIV
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Swallowing Cum Worried I Have HIV
- Swollen Lymph Glands After Breast Sucking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.